Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I was in a clinic trial that used opdivo to

I was in a clinic trial that used opdivo to treat stage 2B melanoma.
After one treatment my T4 levels jumped from 1.2 to 2.3. My TSH level went from 4.67 to .015. My TPO was 154. I discontinued the trial and went on a 2 week prednisone taper. Two weeks later my T4 had dropped to .4 my TSH was 60.5 and T3 <1. My cholesterol jumped from 200 to 265 and my PSA went from 1.8 to 4.92.
I was put on a lipitor for the high cholesterol before the thyroid numbers came back. Now I have been prescribed synthroid.
My question is two fold.
1. Should I quit the lipitor since the high chloresterol is most likely caused by the thyroid
2. Are the high PSA levels caused by either the opdivo treatment or the hypothyroidism caused by the immunotherapy?
Tue, 30 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am interested in the clinical trial for vedolizumad. i have had crohns for twenty eight and have had three surgeries in the mean time. iam now taking predisone waiting an infusion for remicade. but have heard marvelous things happening with veldolizmad. thank you for your reply barbara

doctor1 MD

My sister has been diagnosed with als She us 69 and has led a very conservative healthy lifestyle. She exercised about 2 hrs a day... Bikeriding, walking, swimming etc. now, she can hardly get out of the house without someone helping her to the walker and down a ramo. Are there any clinical trials in the Memphis area or surrounding areas that she could be involved in?

doctor1 MD

I had kidney cancer-left kidney and it was removed in 2011. The cancer has returned in the breast. I am in a Opdivo trial and doing pretty good. My question is about a constant ache in my left side where the kidney used to be - should I be worried about this or what should I do?

Loading Online Doctors....